MathSciNet Relay Station
MathSciNet bibliographic data
MR1401431 35L50
Secchi, Paolo The initial-boundary value problem for linear symmetric hyperbolic systems with characteristic boundary of constant multiplicity. Differential Integral Equations 9 (1996), no. 4, 671–700.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement